Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Exponential stability of a flexible structure with second sound

Tom 122 / 2019

Wenjun Liu, Jiangyong Yu, Gang Li Annales Polonici Mathematici 122 (2019), 71-79 MSC: Primary 35L05; Secondary 37C75, 93D20. DOI: 10.4064/ap171116-31-8 Opublikowany online: 9 November 2018

Streszczenie

In previous work [Indag. Math. 27 (2016), 821–834], Alves et al. considered a non-uniform flexible structure under Cattaneo’s law of heat conduction, and proved the stabilization to be exponential for zero heat flux on the boundary, and at least polynomial when the temperature satisfies the Dirichlet conditions on the boundary. In this paper, we continue to study the same system and show that the solution is exponentially decaying for the above second set of boundary conditions.

Autorzy

  • Wenjun LiuCollege of Mathematics and Statistics
    Nanjing University of Information Science and Technology
    Nanjing 210044, China
    e-mail
  • Jiangyong YuCollege of Mathematics and Statistics
    Nanjing University of Information Science and Technology
    Nanjing 210044, China
    e-mail
  • Gang LiCollege of Mathematics and Statistics
    Nanjing University of Information Science and Technology
    Nanjing 210044, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek